# SDR 08FDEA00146

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK IS CORRODED, BS 1090 - 1130 , RBL 46 REMOVED CORROSION  ORG THICKNESS 1.36, LOSS OF .012" MIN THICKNESS 1.348".  FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK AND FABRICATED NEW TRACK. REF SRM 51-30-  02, SRM 53-10-2, BOEING DWG BAC1520-792.  INSTALLED NEW SEAT TRACK REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
